I have had exactly the same thing happen, I am 55 YO, this happened in a matter of days? possibly two weeks.
I do not take any medication whatso ever
I hope this site is active enough that an answer will come our way
RickyDan78, this may be an effect produced by bupropion (Wellbutrin, Zyban), but there is also the possibility that you have an ingrowing eyelash (Trichiasis) which is quite common. It can be caused by infection (usually tra
What is Eyebrow Threading?by
Methods of Healing
Have you ever plucked your eyebrows? It hurts a lot. Have you ever had your eyebrows waxed... that these were the only two options for controlling eyebrows, but there is actually an ancient method for controlling...
How to get beautiful eyebrows?by
Andrea GraceEyebrows are very important for your figure and offer expressivity to our face. A harmonious eyebrow form will make you feel more confident, because your look will be brighter and your face will glow...